One small step for a man
One Giant leap for the mankind

There is no wealth like Knowledge
                            No Poverty like Ignorance
Journal of Emerging Trends in Computing and Information Sciences Logo

Journal of Emerging Trends in Computing and Information Sciences >> Call for Papers Vol. 8 No. 3, March 2017

Journal of Emerging Trends in Computing and Information Sciences

Fuzzy Generalized Mixed Vector Quasi-Variational-Like Inequalities

Full Text Pdf Pdf
Author Xie Ping Ding
ISSN 2079-8407
On Pages 881-887
Volume No. 4
Issue No. 11
Issue Date December 01, 2013
Publishing Date December 01, 2013
Keywords Generalized mixed vector quasi-variational-like inequalities, KKM-Fan Theorem, upper semicontinuity, affine set, cone, fuzzy mappings. AMS Subject Classifications


Abstract

In this communication, we establish some existence theorem for a new class of generalized mixed vector quasi-variationallike inequalities with fuzzy mappings in topological vector spaces by using the KKM-Fan Theorem and an equivalent fixed point theorem.
Back

Seperator
    Journal of Computing | Call for Papers (CFP) | Journal Blog | Journal of Systems and Software | ARPN Journal of Science and Technology | International Journal of Health and Medical Sciences | International Journal of Economics, Finance and Management     
Copyrights
© 2015 Journal of Computing